Alert archive / California / Beach Hazards Statements in 2025

Beach Hazards Statement 22, NWS Eureka, CA

November 29, 2025Del Norte County, Humboldt County, Mendocino County, California

NWS Eureka, CA issued this beach hazards statement at Nov 29, 2025, 10:48 PM PST for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Dec 1, 2025, 8:00 AM PST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2025, 10:48 PM PST (06:48 UTC)
In effect from
Dec 1, 2025, 8:00 AM PST
Expired
Dec 2, 2025, 3:00 PM PST
In force
31 hr
Issued by
NWS Eureka, CA

Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 6.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2025-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2025-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

404 
WHUS46 KEKA 300648
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
1048 PM PST Sat Nov 29 2025

CAZ101-103-104-109-301500-
/O.NEW.KEKA.BH.S.0022.251201T1600Z-251202T1600Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
1048 PM PST Sat Nov 29 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY MORNING...

* WHAT...Increased threat of sneaker waves expected. A very long
  period swell rapidly building Monday will make surf on area
  beaches particularly high and unexpected even if seas otherwise
  seem calm. 

* WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern
  Humboldt and Mendocino Coasts.

* WHEN...From Monday morning through Tuesday morning. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
10 follow-up statements
864 
WHUS46 KEKA 301433
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
633 AM PST Sun Nov 30 2025

CAZ101-103-104-109-302245-
/O.CON.KEKA.BH.S.0022.251201T1600Z-251202T1600Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
633 AM PST Sun Nov 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH TUESDAY MORNING...

* WHAT...Increased threat of sneaker waves expected. A very long
  period swell rapidly building Monday will have set behavior with
  10 to 20 minutes or longer between the largest waves.

* WHERE...Coastal Del Norte, Northern Humboldt Coast, 
  Southwestern Humboldt and Mendocino Coasts.

* WHEN...From Monday morning through Tuesday morning. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

* ADDITIONAL DETAILS...Large tidal swings will increase the threat
  when the tide is rapidly rising the morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
888 
WHUS46 KEKA 302157
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
157 PM PST Sun Nov 30 2025

CAZ101-103-104-109-010630-
/O.CON.KEKA.BH.S.0022.251201T1600Z-251202T1600Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
157 PM PST Sun Nov 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH TUESDAY MORNING...

* WHAT...Increased threat of sneaker waves expected. A very long 
  period swell rapidly building Monday will have set behavior 
  with 10 to 20 minutes or longer between the largest waves.

* WHERE...Coastal Del Norte, Northern Humboldt Coast, 
  Southwestern Humboldt and Mendocino Coasts.

* WHEN...From Monday morning through Tuesday morning. 

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

* ADDITIONAL DETAILS...Large tidal swings will increase the 
  threat when the tide is rapidly rising the morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
574 
WHUS46 KEKA 010601
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
1001 PM PST Sun Nov 30 2025

CAZ101-103-104-109-020000-
/O.CON.KEKA.BH.S.0022.251201T1600Z-251202T1600Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
1001 PM PST Sun Nov 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM PST MONDAY
THROUGH TUESDAY MORNING...

* WHAT...Increased threat of sneaker waves expected.

* WHERE...Coastal Del Norte, Northern Humboldt Coast, 
  Southwestern Humboldt and Mendocino Coast Counties.

* WHEN...From 8 AM PST Monday through Tuesday morning.

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
322 
WHUS46 KEKA 012101
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
101 PM PST Mon Dec 1 2025

CAZ101-103-104-109-020515-
/O.CON.KEKA.BH.S.0022.000000T0000Z-251202T1600Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
101 PM PST Mon Dec 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
MORNING...

* WHAT...Increased threat of sneaker waves expected.

* WHERE...Coastal Del Norte, Northern Humboldt Coast, 
  Southwestern Humboldt and Mendocino Coast Counties.

* WHEN...Through Tuesday morning. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm. There can be 30 
minutes of small waves before a sneaker wave strikes. Avoid rocks 
and jetties. Avoid steep beaches. Stay much farther back from the 
water and never turn your back on the ocean.

&&

$$
894 
WHUS46 KEKA 012254
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
254 PM PST Mon Dec 1 2025

CAZ101-103-104-109-020700-
/O.CON.KEKA.BH.S.0022.000000T0000Z-251202T1600Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
254 PM PST Mon Dec 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
MORNING...

* WHAT...Increased threat of sneaker waves expected.

* WHERE...Coastal Del Norte, Northern Humboldt Coast, 
  Southwestern Humboldt and Mendocino Coast Counties.

* WHEN...Through Tuesday morning. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
738 
WHUS46 KEKA 020459
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
859 PM PST Mon Dec 1 2025

CAZ101-103-104-109-021600-
/O.CON.KEKA.BH.S.0022.000000T0000Z-251202T1600Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
859 PM PST Mon Dec 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM PST
TUESDAY...

* WHAT...Increased threat of sneaker waves expected.

* WHERE...Coastal Del Norte, Northern Humboldt Coast, 
  Southwestern Humboldt and Mendocino Coast Counties.

* WHEN...Until 8 AM PST Tuesday. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
383 
WHUS46 KEKA 020622
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
1022 PM PST Mon Dec 1 2025

CAZ101-103-104-109-021800-
/O.EXT.KEKA.BH.S.0022.000000T0000Z-251202T1800Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
1022 PM PST Mon Dec 1 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 10 AM PST
TUESDAY...

* WHAT...Increased threat of sneaker waves expected.

* WHERE...Coastal Del Norte, Northern Humboldt Coast, 
  Southwestern Humboldt and Mendocino Coast Counties.

* WHEN...Until 10 AM PST Tuesday. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
991 
WHUS46 KEKA 021740
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
940 AM PST Tue Dec 2 2025

CAZ101-103-104-109-022300-
/O.EXT.KEKA.BH.S.0022.000000T0000Z-251202T2300Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
940 AM PST Tue Dec 2 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Increased threat of sneaker waves expected to continue
  through early afternoon.

* WHERE...Coastal Del Norte, Northern Humboldt Coast, 
  Southwestern Humboldt and Mendocino Coast Counties.

* WHEN...Until 3 PM PST this afternoon. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
032 
WHUS46 KEKA 022014
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
1214 PM PST Tue Dec 2 2025

CAZ103-022300-
/O.NEW.KEKA.CF.Y.0008.251203T1600Z-251203T1900Z/
/O.CON.KEKA.BH.S.0022.000000T0000Z-251202T2300Z/
Northern Humboldt Coast-
1214 PM PST Tue Dec 2 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO 11 AM PST
WEDNESDAY...

* WHAT...For the Coastal Flood Advisory, High astronomical tides
  will cause minor flooding in low lying areas around Humboldt
  Bay. Up to one half foot of saltwater inundation above ground
  level is possible near shorelines and tidal waterways. Between
  8.8 and 9 feet MLLW at the North Spit tide gauge is predicted. 
  For the Beach Hazards Statement, increased threat of sneaker 
  waves expected.

* WHERE...Northern Humboldt Coast County.

* WHEN...For the Coastal Flood Advisory, from 8 AM to 11 AM PST
  Wednesday. For the Beach Hazards Statement, until 3 PM PST this
  afternoon. High tide is at 9:23 AM at the Humboldt Bay North 
  Spit tide gauge. Saltwater inundation will be possible 1 to 2 
  hours before and after high tide.

* IMPACTS...Flooding of low lying areas around Humboldt Bay 
  including parks and roads with only isolated closures 
  expected. Flooding will likely impact Jackson Ranch Road in 
  the Arcata Bottoms and several roads in King Salmon. Large, 
  unexpected waves can sweep across the beach without warning, 
  sweeping people into the sea from rocks, jetties, and beaches. 
  These sneaker waves can also move large objects such as logs, 
  crushing anyone caught underneath.

* ADDITIONAL DETAILS...Additional coastal flooding is expexted
  again at high tide each day through the weekend in association
  with the King Tides.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

Feet Above Ground is locally defined as feet above the Highest
Astronomical Tide or HAT.

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$

CAZ101-104-109-022300-
/O.CON.KEKA.BH.S.0022.000000T0000Z-251202T2300Z/
Coastal Del Norte-Southwestern Humboldt-Mendocino Coast-
1214 PM PST Tue Dec 2 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Increased threat of sneaker waves expected.

* WHERE...Coastal Del Norte, Southwestern Humboldt and Mendocino 
  Coast Counties.

* WHEN...Until 3 PM PST this afternoon. .

* IMPACTS...Large, unexpected waves can sweep across the beach 
  without warning, sweeping people into the sea from rocks, 
  jetties, and beaches. These sneaker waves can also move large 
  objects such as logs, crushing anyone caught underneath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Don't be fooled by an ocean that looks calm.  There can be
30 minutes of small waves before a sneaker wave strikes.  Avoid
rocks and jetties. Avoid steep beaches.  Stay much farther back
from the water and never turn your back on the ocean.

&&

$$
051 
WHUS46 KEKA 022232
CFWEKA

Coastal Hazard Message
National Weather Service Eureka CA
232 PM PST Tue Dec 2 2025

CAZ103-030645-
/O.EXP.KEKA.BH.S.0022.000000T0000Z-251202T2300Z/
/O.CON.KEKA.CF.Y.0008.251203T1600Z-251203T1900Z/
Northern Humboldt Coast-
232 PM PST Tue Dec 2 2025

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 AM
PST WEDNESDAY...
...BEACH HAZARDS STATEMENT WILL EXPIRE AT 3 PM PST THIS
AFTERNOON...

* WHAT...High astronomical tides will cause minor flooding in low
  lying areas around Humboldt Bay. Up to one half foot of
  saltwater inundation above ground level is possible near
  shorelines and tidal waterways. Between 8.8 and 9.1 feet MLLW 
  at the North Spit tide gauge is predicted.

* WHERE...Northern Humboldt Coast County.

* WHEN...For the Coastal Flood Advisory, from 8 AM to 11 AM PST 
  Wednesday. For the Beach Hazards Statement, until 3 PM PST 
  this afternoon. High tide is at 9:23 AM at the Humboldt Bay 
  North Spit tide gauge. Saltwater inundation will be possible 1 
  to 2 hours before and after high tide.

* IMPACTS...Flooding of low lying areas around Humboldt Bay 
  including parks and roads with only isolated closures 
  expected. Flooding will likely impact Jackson Ranch Road in 
  the Arcata Bottoms and several roads in King Salmon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

Feet Above Ground is locally defined as feet above the Highest
Astronomical Tide or HAT.

&&

$$

CAZ101-104-109-022345-
/O.EXP.KEKA.BH.S.0022.000000T0000Z-251202T2300Z/
Coastal Del Norte-Southwestern Humboldt-Mendocino Coast-
232 PM PST Tue Dec 2 2025

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 3 PM PST THIS
AFTERNOON...

The waves may continue to exhibit some set behavior but these will
become less pronounced as the wave period drops below 15 seconds
and the short period waves increase.


$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this beach hazards statement went out at Nov 29, 1:08 PM PST, 9 hours 40 minutes earlier.

Area forecast discussion, Nov 29, 1:08 PM PST, 9 hours 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
108 PM PST Sat Nov 29 2025

.SYNOPSIS...A mid period westerly swell will bring a moderate
risk for hazardous beach conditions through Saturday afternoon.
A much more energetic westerly swell will bring a high risk for
sneaker waves Monday through Tuesday. Otherwise, dry and
seasonably cool weather is forecast through next week.

&&

.DISCUSSION...Low stratocumulus cloud cover has been diminishing
this afternoon. Visible satellite imagery showed a large mass of
reinforcing low clouds offshore poised to move onshore by early
this evening. Interior fog and low clouds have been a regular
occurrence for the last several nights and see no reason not to
expect the same tonight. Early morning temperatures have varied
widely with some locations at or below freezing and other areas
in the mid 40s and lower 50s. A widespread freeze with at least
50% coverage occurred across Lake County early this morning.
Thus, we have suspended issuing frost advisories and freeze warnings
for the rest of winter for southern Lake county. Other forecast areas
in southern Mendocino County and coastal areas will continue to have
a wide range of morning temperatures over next couple of mornings
due to a combination of cloud cover, high humidity and wind. Light
winds may also drive apparent temperatures below 30F for a few hours
before dawn in locations that drop into the lower to mid 30s.

A shortwave trough will drop southeast over the Pacific NW
tonight and into the Great Basin on Sunday. Band of above normal
PWATS skirting near the Oregon border may yield a few sprinkles
and elevated returns aloft tonight as multiple high resolution
models depict. Nearly all CAMS are dry, however. Surface pressure
gradients will tighten up in the wake of this shortwave on Sunday
and breezy northerly winds are forecast to develop over the
coastal headlands and exposed ridges by Sunday evening. Offshore
winds should follow Sun night and Mon with perhaps gusts to 25-35
mph over the ridges Sunday evening. The strongest winds will most
likely occur over the eastern portion of Lake County where gusts
from 25 to 35 mph are possible over wind prone ridges by Monday.
Frost and freezing morning temperatures will also be possible for
coastal areas if the clouds do not reform and dewpoints dry out
near the ocean in response to steady east winds. Current guidance
indicate morning minimums early Monday above 36F for much of the
North Coast. Localized pockets of frost may occur (a 10% chance).

Another dry shortwave trough will follow a similar track Mon night
and Tue. This trough will dig from NE to SW across the area by
Tue and then offshore the central and southern Cal coast by mid
week. There is an outside chance for a few fleeting light showers
or sprinkles for Del Norte and mountains of Trinity Mon night or
Tue morning, but it will not be a significant precipitation maker
for our forecast area. Once again winds look to be the main impact
with these inside slider troughs. Blustery northerly coastal
winds are expected with this second trough. ECMWF ensemble mean
peak wind gusts are much higher for coastal low lands on Tue.
Gusts around 20-30 mph will be possible. E-NE winds will also
develop Tue night-Wed for the higher terrain and perhaps Lake
County. E-NE wind gusts to 35-45 mph will be possible over the
ridges. Gusts to 50-55 mph are on the limbs of the distribution
(95th percentile) over the high mountain peaks in the King Range.
Now the air mass is not forecast to be exceptionally cold by mid
next week either. With dew points in the 20s, calm winds in the
valleys and clear skies overnight, frost and freezing temperatures
will once again be a forecast challenge for areas that have not
had a freeze yet, especially for coastal areas. Cold weather
advisories for wind chill may also be a factor with winds around
around 5-15 mph and minimum temperatures in the lower to mid 30s.

Massive 500mb ridge appears to flatten out toward the latter
portion of next week and into next weekend. WPC ensemble clusters
do show about an even split (50%) of clusters that are "wetter"
(at least for the North Coast) than the grand ensemble mean. The
ensemble mean is by no stretch very wet with 0.10 inches of rain
in 24 hours ending 4 PM Sat for mostly Del Norte. It could be wet
or it could be dry or both. Stay tuned.

&&

.AVIATION...(18Z TAFS)... MVFR to short periods of IFR ceilings
have persisted for coastal terminals into this afternoon. A brief
period of VFR conditions may be likely for coastal terminals. A weak
trough passing to the north may help lift ceilings tonight, but will
also promote onshore flow conducive to marine layer formation. With
those two competing forces, ensembles continue to show uncertain and
mixed conditions, but with little potential for widespread, disruptive
LIFR conditions. Low clouds and fog in interior valleys were generally
stubborn to dissipate with KUKI just clearing out by late morning.
Interior valley fog is possible again tonight. /J(H/L)W

&&

.MARINE...Weak to moderate northerly winds have built in all across
the waters. Northerly winds will continue to increase in the outer
waters with gusts 25 to 30 knots in the southern outer waters Sunday
gradually spreading northwards. North winds and steep short period
seas will stay restricted to the outer waters and will briefly
weaken again around Monday. There is strong agreement, however, that
north winds will push back closer to shore around mid next week with
periods of strong gale force gusts.

Aside from the winds, a minor mid period westerly swell will build
up to around 8 feet late Saturday into Sunday, but this swell will
quickly decay. Another, much longer period swell will build around
Monday into Tuesday up to around 12 feet. Neither swell will be
particularly steep, but will dominate the inner water sea state
where short period seas are calm. /JHW

&&

.BEACH HAZARDS...A series of mid period westerly swells will
continue to impact the waters through the weekend. The next swell
will build up to 8 feet at 14 seconds beginning Saturday afternoon
into Sunday. With mostly calm short period seas, the forerunners of
this swell especially will pose a moderate sneaker wave risk
Saturday evening with unexpected and inconsistent surf on area
beaches Saturday afternoon.

A second, stronger sneaker wave risk is possible as longer period
swell builds Monday into Tuesday. The very long period of this swell
up to 22 seconds will make waves particularly deceiving with the
swell likely to build in rapidly with little warning. Short period
seas building closer to shore will lessen the overall risk by around
mid week. /JHW

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Beach Hazards Statement until 6 PM PST this evening for
     CAZ101-103.

     Beach Hazards Statement until 7 PM PST this evening for
     CAZ104.

     Beach Hazards Statement until 7 PM PST this evening for
     CAZ109.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 11 AM to 11 PM PST Sunday for
     PZZ455.

     Small Craft Advisory from 11 AM Sunday to 3 PM PST Monday
     for PZZ470.

     Small Craft Advisory from 11 PM this evening to 3 PM PST
     Monday for PZZ475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 9:57 PM PSTFrost AdvisoryEKAMendocino8 hr
Nov 30, 2:03 PM PSTFrost AdvisoryEKAHumboldt18 hr

Nearby

Beach Hazards Statements in California, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.